# SDR ABXA9800697

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 2760 · Drag Control System
- Part: Link
- Part number: 3954558501
- Condition: Cracked
- Location: Lt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT OUTBOARD SPOILER DRIVE LINK CRACKED.  REPLACED DRIVE LINK IAW DC9 SMM 27-61-1 AND MM 27-61-0.
